MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFF73, 12X100 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFF73, 12X100 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF73
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.This report is to follow up medwatch # mw5105036.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy.Event description: complaint created based on medwatch received by mail on 03-jan-2022.Report number mw5105036.The balloon broke while surgeon was manipulating the trocar in the patient's abdomen.The entire trocar was removed and a new one was opened and placed in patient's abdomen with no issues.Fda safety report id # (b)(4).Product not available for return.Additional information was received via email on 10-jan-2022 from user facility: a metal retractor was not used.There was no patient injury.An additional 5 mm trocar [non-applied] was used in the procedure.No damage to the tubing/balloon/balloon inflation port was noted.This was not a robotic procedure.No sharp instrument came into contact with the balloon.Type of intervention: the case was completed with a new trocar.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.This event is not reportable as it is unlikely to cause or contribute to death or serious injury.This report is to follow-up medwatch# mw5105036.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy.Event description: complaint created based on medwatch received by mail in 03jan2022.Report number mw5105036.The balloon broke while surgeon was manipulating the trocar in the patient's abdomen.The entire trocar was removed and a new one was opened and placed in patient's abdomen with no issues.Fda safety report id # (b)(4).Product not available for return.Additional information was received via email on 10jan2022 from user facility: a metal retractor was not used.There was no patient injury.An additional 5 mm trocar [non-applied] was used in the procedure.No damage to the tubing/balloon/balloon inflation port was noted.This was not a robotic procedure.No sharp instrument came into contact with the balloon.Type of intervention: the case was completed with a new trocar.Patient status: no patient injury.

Brand Name
CFF73, 12X100 KII FIOS ADVFIX 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key13237757
Report Number2027111-2022-00316
Device Sequence Number4610365
Product Code GCJ
UDI-Device Identifier00607915117658
UDI-Public(01)00607915117658(17)240128(30)01(10)1406410
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2024
Device Model NumberCFF73
Device Catalogue Number101245501
Device Lot Number1406410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2022
Supplement Date Received by Manufacturer01/03/2022
Initial Report FDA Received Date01/12/2022
Supplement Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5MM OPTIVIEW TROCAR
Patient SexUnknown